Volume 19, No. 1-4

M. Frigon and H. Gilbert
Existence Theorems for Systems Of Third Order Differential Equations
download: from here
Said R. Grace, Ravi P. Agarwal, and Wichuta Sae_Jie
Monotone and Oscillatory Behavior of Certain Fourth Order Nonlinear Dynamic Equations
download: from here
Qingkai Kong and Xiaofei Wang
Nonlinear Initial Value Problems With P_Laplacian
download: from here
I. O. Isaac and Z. Lipscey
Oscillations of Scalar Neutral Impulsive Differential Equations of the First Order With Variable Coefficients
download: from here
P. T. Nam, H. M. Hien, and V. N. Phat
Asymptotic Stability of Linear State_delayed Neutral Systems With Polytope Type Uncertainties
download: from here
H. Adibi , Xinzhi Liu , and M. Shojaei
Convergence Criteria for a Class of Second_Order Difference Equations
download: from here
Wawrzyniec Szatanik
Minimal and Maximal Solutions for Integral Boundary Value Problems for the Second Order Differential Equations with Deviating Arguments
download: from here
Antonin Slavik
Product Integration on Time Scales
download: from here
Yansheng Liu
Lidstone Boundary Value Problems with Sign_changing Nonlinear Terms And Higher Order Derivatives
download: from here
Chufen Wu and Peixuan Weng
Traveling Wavefronts for a SIS Epidemic Model With Stage Structure
download: from here
Meirong Zhang, Zhe Zhou, and Ming Li
Classification of Solutions of Asymmetric P_Laplacian Oscillators with Periodic Coefficients
download: from here
Samuel Castillo and Manuel Pinto
Asymptotic Behavior of Functional Dynamic Equations in Time Scale
download: from here
Tadeusz Jankowski
Multiple Solutions for a Class of Boundary Value Problems with Deviating Arguments and Integral Boundary Conditions
download: from here
Wenjun Liu, Quoc Anh Ngo, and Wenbing Chen
On New Ostrowski Type Inequalities for Double Integrals on Time Scales
download: from here
Mustafa Kemal Yildiz
Oscillation of Nonlinear Neutral Delay Differential Equation with Several Coefficients
download: from here
Ruyun Ma and Jia Xu
Bifurcation from Interval and Positive Solutions for Second Order Periodic Boundary Value Problems
download: from here
Cai_Xun Wang and Hong_Rui Sun
Positive Solutions for a Class of Singular Third_order Three_point Nonhomogeneous Boundary Value Problem
download: from here
Run Xu and Fanwei Meng
Oscillation Criteria for Second Order Neutral Partial Functional Differential Equations
download: from here
Ilkay Yaslan Karaca and Ozlem Yilmaz
Fourth-order M-point Boundary Value Problems on Time Scales
download: from here
Pavel Rehak
New Results on Critical Oscillation Constants Depending on a Graininess
download: from here
Rui A. C. Ferreira
Existence of Solution To an Integrodynamic Equation
download: from here
Alexander J. Zaslavski
A Turnpike Property for a Class of Discrete_time Optimal Control Systems and Porosity
download: from here
B. C. Dhage and John R. Graef
On Stability of Abstract Measure Delay Integro_differential Equations
download: from here
Roger D. Kirby, A. G. Ladde, and G. S. Ladde
Energy Function Method for Solving Nonlinear Differential Equations
download: from here
Baruch Cahlon and Darrell Schmidt
Stability Criteria for Certain Second Order Neutral Delay Differential Equations
download: from here
Donal O’Regan
Homotopy Extension Type Maps and Fixed Points
download: from here
T. Abdeljawad, D. Baleanu, F. Jarad, O. G. Mustafa, and J. J. Trujillo
A Fite Type Result for Sequential Fractional Differential Equations
download: from here
Naseer Ahmad Asif, Rahmat Ali Khan, and Johnny Henderson
Existence of Positive Solutions to a System Of Singular Boundary Value Problems
download: from here
Yuhu Wu and Xiaoping Xue
Shadowing Property for Induced Set_valued Dynamical Systems of Some Expansive Maps
download: from here
Jong_shenq Guo, Chang_shou Lin, and Masahiko Shimojo
Blow_up Behavior for a Parabolic Equation With Spatially Dependent Coefficient
download: from here
Martin Bohner and Gusein Sh. Guseinov
Surface Areas and Surface Integrals On Time Scales
download: from here
John R. Graef and S. H. Saker
New Oscillation Criteria for Generalized Second_order Nonlinear Neutral Functional Differential Equations
download: from here
Marek T. Malinowski and Mariusz Michta
Fuzzy Stochastic Integral Equations
download: from here
Masnita Misiran, Changzi Wu, Zudi Lu, and K. L. Teo
Optimal Filtering of Linear System Driven by Fractional Brownian Motion
download: from here
Da_bin Wang and Xia_yi Wang
Existence of Positive Solutions for Nonlinear First_order Impulsive Dynamic Equations On Time Scales
download: from here
Mouffak Benchohra and Djamila Seba
Measure of Noncompactness and Partial Differential Equations Involving Riemann_Liouville Fractional Derivative
download: from here
N. C. Apreutesei
Optimal Control for Predator_prey System with Prey_dependent Functional Response
download: from here
Smail Djebali and Samira Zahar
Bounded Solutions for a Derivative Dependent Boundary Value Problem on the Half_line
download: from here
K. Kropielnicka
Implicit Difference Methods for Parabolic FDE on Cylindrical Domains
download: from here
Tadeusz Jankowski and Robert Jankowski
Boundary Value Problems with Advanced Arguments Involving Upper and Lower Solutions in Reverse Order
download: from here
Mouffak Benchohra, Farida Berhoun, and Juan J. Nieto
Existence Results for Impulsive Boundary Value Problem with Integral Boundary Conditions
download: from here
Tadeusz Jankowski
Boundary Value Problems for Dynamic Equations With Advanced Arguments on Time Scales
download: from here
Guoliang Wang and Qingling Zhang
Delay_dependent H4 Control for Markovian Jump Systems with Delays Varying in a Range
download: from here
J. Harjani, B. Lopez, and K. Sadarangani
On Positive Solutions of a Nonlinear Fourth Order Boundary Value Problem via a Fixed Point Theorem In Ordered Sets
download: from here
A. F. Guvenilir, Y. Sahiner, and A. Zafer
Mixed Nonlinear Oscillation of Second Order Forced Dynamic Equations
download: from here
C. Rattanakul, Y. Lenbury, J. Kongson, and W. Triampo
The Dynamics of a Nonlinear Model of Signal Transduction in Human under Impulsive Depressant Drug Treatment
download: from here
V. Jimenez Lopez, J. Kupka, and A. Linero
On the T-limit Sets of Product Maps
download: from here
Author Index